# SDR ASAA2015062512243

- Difficulty date: June 25, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 29,160 hours, 8,891 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10579
- Condition: Not Reported
- Location: Nr 2 Engine
- Part time: 30,001 hours, 8,958 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON START NR 2 ENGINE NO ROTATION PAST 3 PERCENT N1, START VALVE DID OPEN.  ACFT GROUNDED.  INSPECT INLET & EXHAUST NO DEFECTS NOTED.  STARTED NR 2 ENGINE 3 TIMES, NO DEFECTS NOTED AT THIS TIME IAW MM 71-00-00-800-808-F00.  OK FOR FURTHER SERVICE.   REPLACED NR 2 ENGINE START VALVE IAW MM 80-11-03, LEAK AND OPS GOOD.
